# SDR 06FDEA03703

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY L52  STA.1521-1526, UPPER SURFACE IS CORRODED.  REMOVED AND REPLACED CORRODED LONGERON, LOCATED, DRILLED AND INSTALLED   LONGERON IAW DRAWING NEA 6076, REV AK, MD SRM 51-33-01 FIG 1, PAGE 1, VOL II.  MAJOR REPAIR, MECH 7198 QC340.
